RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 6, Pages 1200–1229 (Mi izv1227)  

This article is cited in 6 scientific papers (total in 6 papers)

Optimal control problems with delays of general form and with phase constraints

A. S. Matveev


Abstract: Necessary conditions for an extremum are obtained in the form of a maximum principle in the problem of optimal control of a system described by a differential equation with delays. It is assumed that phase constraints are present in the problem, and the delays in the controls are incommensurable in general. The indicated result is obtained using an abstract theory developed in the paper that is applicable to a large class of optimization problems, including various problems with phase constraints and delays.
Bibliography: 19 titles.

Full text: PDF file (3748 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:3, 521–552

Bibliographic databases:

UDC: 519.3
MSC: Primary 34K35; Secondary 49A51, 93C25
Received: 12.03.1987

Citation: A. S. Matveev, “Optimal control problems with delays of general form and with phase constraints”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988), 1200–1229; Math. USSR-Izv., 33:3 (1989), 521–552

Citation in format AMSBIB
\Bibitem{Mat88}
\by A.~S.~Matveev
\paper Optimal control problems with delays of general form and with phase constraints
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 6
\pages 1200--1229
\mathnet{http://mi.mathnet.ru/izv1227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=984216}
\zmath{https://zbmath.org/?q=an:0697.49021}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 3
\pages 521--552
\crossref{https://doi.org/10.1070/IM1989v033n03ABEH000855}


Linking options:
  • http://mi.mathnet.ru/eng/izv1227
  • http://mi.mathnet.ru/eng/izv/v52/i6/p1200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Autom. Remote Control, 67:10 (2006), 1645–1698  mathnet  crossref  mathscinet  zmath
    2. G. V. Bokov, “Pontryagin's maximum principle of optimal control problems with time-delay”, J. Math. Sci., 172:5 (2011), 623–634  mathnet  crossref  mathscinet  elib
    3. V. Yu. Tertychny-Dauri, “Integral and integro-differential control plants: Optimality conditions”, Autom. Remote Control, 70:10 (2009), 1635–1661  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. Novozhenin A.V., “Neobkhodimye usloviya optimalnosti dlya upravlyaemykh sistem v banakhovom prostranstve”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, no. 4-1, 173–178  elib
    5. Kuzenkov O.A., Novozhenin A.V., “Optimalnoe operatornoe upravlenie sistemami v banakhovom prostranstve”, Differentsialnye uravneniya, 48:1 (2012), 132–132  elib
    6. M. D. Mardanov, T. K. Melikov, “On the theory of singular optimal controls in dynamic systems with control delay”, Comput. Math. Math. Phys., 57:5 (2017), 749–769  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:512
    Full text:176
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020